Difference schemes for symmetric differential equations
Doklady Akademii Nauk, Tome 178 (1968) no. 2, pp. 311-313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_2_a13,
author = {S. M. Shugrin},
title = {Difference schemes for symmetric differential equations},
journal = {Doklady Akademii Nauk},
pages = {311--313},
year = {1968},
volume = {178},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_2_a13/}
}
S. M. Shugrin. Difference schemes for symmetric differential equations. Doklady Akademii Nauk, Tome 178 (1968) no. 2, pp. 311-313. http://geodesic.mathdoc.fr/item/DAN_1968_178_2_a13/